# SDR USAA040952

- Difficulty date: October 20, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N352US
- Make and model: Boeing 737301
- Aircraft serial: 23555
- Engine: Ge CFM563B1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1122424
- Condition: Cracked
- Location: Fuselage
- Part time: 45,768 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q4 - STRINGER, .1250 INCH CRACKS, CRACKS IN STRING AROUND FASTENERS, STA 907, STR 4R.  DEFECTIVE PART REPLACED WITH IDENT PART IAW MFG DWG 65-45772.
